# SDR VNAA202109101111

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 14,735 hours, 13,336 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Condition: Defective
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL IN FLIGHT DECK WHILE CONNECTED TO GROUND POWER AND BATTERY MASTER ON.  FOUND GOUND POWER UNIT TO BE DEFECTIVE. POWERED UP APU IAW 49-10-00-866-801-A02. NO SMELL OF BURNING ELECTRICAL AC OK FOR SERVICE
